Skip to main content

Items where Author, Editor or other role is "Judge, E.W."

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: J
Number of items: 4.


Judge, Edmund, Naboko, S., Wood, Ian (2018) Embedded eigenvalues for perturbed periodic Jacobi operators using a geometric approach. Journal of Difference Equations and Applications, 24 (8). pp. 1247-1272. ISSN 1023-6198. (doi:10.1080/10236198.2018.1468890) (KAR id:66994)
[thumbnail of geometric 1.18.pdf]

Judge, Edmund, Naboko, Serguei, Wood, Ian (2018) Spectral results for perturbed periodic Jacobi matrices using the discrete Levinson technique. Studia Mathematica, . ISSN 0039-3223. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:65787)
[thumbnail of Online First version - pub has given go ahead to use this doc]

Judge, Edmund William (2017) Spectral Results for Perturbed Periodic Jacobi Operators. Doctor of Philosophy (PhD) thesis, University of Kent,. (KAR id:63374)
[thumbnail of 4Thesis.pdf]

Judge, Edmund, Naboko, Serguei, Wood, Ian (2016) Eigenvalues for perturbed periodic Jacobi matrices by the Wigner-von Neumann approach. Integral Equations and Operator Theory, 85 (3). pp. 427-450. ISSN 0378-620X. E-ISSN 1420-8989. (doi:10.1007/s00020-016-2302-5) (KAR id:55954)
[thumbnail of wvnpaper_authorVersion.pdf]

This list was generated on Sun Jan 23 19:43:53 2022 GMT.